# SDR DXTA20082897

- Difficulty date: February 24, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N814QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600776
- Aircraft time: 140 hours, 130 cycles
- Engine: Pwa PW535A
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LOW BRAKE PRESS AND ANTI-SKID INOP LIGHT ILLUMINATED. NORMAL BRAKING WAS INEFFECTIVE. EMERGENCY BRAKE WAS USED TO STOP THE AC. GAINED ACCESS TO ANTI-SKID CONTROLLER AND FOUND NO FAULTS.  EMERGENCY PNEUMATIC BOTTLE IS SERVICED TO TOP OF GREEN ARC.   BLED ANTI-SKID BRAKE SYS IAW CHECKLIST AND MM CHAPTER 32-42-01. SERVICED BRAKE RESERVOIR IAW MM CHAPTER 12-12-02.  ANTI-SKID SYSTEM OPS CHECK GOOD. TAXI CHECK GOOD.  AFTER RESETTING CIRCUIT BREAKER IT NEVER TRIPPED DURING SERVICING OR OPS CHECKS.
